The Cause Of The Eye Feeling Uncomfortable And Feeling Stiff?

Illustration of The Cause Of The Eye Feeling Uncomfortable And Feeling Stiff?
Illustration: The Cause Of The Eye Feeling Uncomfortable And Feeling Stiff? hips.hearstapps.com

I jans I want to ask the end “this my eyes feel uncomfortable like stiffness this is why yes and how to get rid of minus in the eye

1 Answer:

Hi Jans,


Thank you for the question.


Complaints of the eye feeling uncomfortable, feeling stiff can be caused by several things, generally the eyes are tired. Eye fatigue can be caused by staring at a computer or cellphone screen for too long, driving a long distance, reading too long, seeing in low light (dim), being exposed to too bright light (glare), or even minus eyes.


If you have checked your eyes with an eye doctor and it is found that you have minus eyes, then the treatment is to use glasses or contact lenses. If you want to have permanent treatment, there are surgical options such as LASIK, LASEK, photorefractive keratectomy (PRK), and others, you can read more details in the following article: minus eye therapy.


The following are efforts to prevent eye fatigue and so that minus eyes do not get worse:

Set the lighting so that it is sufficient, not too bright and not too dim
If using a computer, adjust the distance between the computer screen and your eyes, which is about 50-60 cm
Take periodic breaks for 20 seconds every time you look at the screen or read, take a break by looking at a distant object, which is about 6 meters from your position
If your eyes start to feel stiff or tired while reading or staring at a computer screen, immediately blink repeatedly. Close the eyes, massage the temples for a relaxing effect.
If you also have plus eyes, you may need to use glasses when looking at the screen or reading

If you have done the tips above but the complaints do not decrease, you should check with a doctor.


So hopefully it will get better soon.


dr. Annes

: by

Related Question

Side Effects Of Lower Abdomen Accidentally Stepped On?

Side Effects Of Lower Abdomen Accidentally Stepped On?

(1 year ago)

Hello, I’m 19-year-old sartika, not pregnant, and it’s not yet time for her period. 3 days ago my uterus was accidentally injected by my 3-year-old sister right in her ...

How Long Will The Worm Die After Consuming Worm Medicine?

How Long Will The Worm Die After Consuming Worm Medicine?

(1 year ago)

Met mlm before dawn … oh yes …? If you take medicine for combantrin worms how many hours will the worms die or become paralyzed in our bodies …....

Infants Aged 4 Months Have Difficulty Breastfeeding?

Infants Aged 4 Months Have Difficulty Breastfeeding?

(1 year ago)

Hello doctor, I want to ask my baby baby to be full of age at 4 months but is really lazy to feed even if it’s hard to be fed milk. Want to use pacifiers using a pipette or s...

Leave a Reply

Your email address will not be published. Required fields are marked *